# SDR YENA2022042700401

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 37,395 hours, 11,872 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#47, LGA-TPA. ' ODOR EVENT STARTED AT 8000' ON ARRIVAL IN COCKPIT. FA CALLED ON APPROACH AND REPORTED MEDIUM SMELL OF OIL/FUEL  IN AFT CABIN; ACCOMPLISHED TSM 05-50-00-810-831A "ID OF THE CAUSE OF CABIN ODOR" COMPLIED WITH INFO NOTICE 2017-T015  PERFORMED SATISFACTORY DECONTAMINATION OF BLEED AIR DUCTS/ECS  IAW AMM 36-10-00/21-00-00   ACCOMPLISHED ENG RUN WITH BLEED/PACKS SYSTEM ISOLATED. NO ODOR WAS NOTED AFTER DECONTAMINATION OF THE SYSTEM.  COMPLIED WITH INFO NOTICE 2017-T015 SECTION B (2)   AIRCRAFT IS OK FOR SERVICE.'
